Per citar aquest document: http://ddd.uab.cat/record/62400
Characterizations of semiperfect and perfect rings
Xue, Weimin

Data: 1996
Resum: We characterize semiperfect modules, semiperfect rings, and perfect rings using locally projective covers and generalized locally projective covers, where locally projective modules were introduced by Zimmermann-Huisgen and generalized locally projective coves are adapted from Azumaya’s generalized projective covers.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 40, Núm. 1 (1996) , p. 115-125, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_40196_08


11 p, 105.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2016-06-11



   Favorit i Compartir